# SDR CALA2024093002520

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 87,039 hours, 10,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R4 OVERDOOR EXIT SIGN CAPACITY CHECK FAIL. WORK TRANSFER NON ROUTINE WO.3689012 AND ORIGINATED BY . DR L3 M33400 OVERDOOR EXT SIGN EMER BATT PACK REPLACED AND INSTALLATION TEST CARRIED OUT WITH RESULT NORMAL AS PER AMM 33-51-06.
